La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie

Jean Cerf

Publications Mathématiques de l'IHÉS (1970)

  • Volume: 39, page 5-173
  • ISSN: 0073-8301

How to cite

top

Cerf, Jean. "La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie." Publications Mathématiques de l'IHÉS 39 (1970): 5-173. <http://eudml.org/doc/103910>.

@article{Cerf1970,
author = {Cerf, Jean},
journal = {Publications Mathématiques de l'IHÉS},
language = {fre},
pages = {5-173},
publisher = {Institut des Hautes Études Scientifiques},
title = {La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie},
url = {http://eudml.org/doc/103910},
volume = {39},
year = {1970},
}

TY - JOUR
AU - Cerf, Jean
TI - La stratification naturelle des espaces de fonctions différentiables réelles et le théorème de la pseudo-isotopie
JO - Publications Mathématiques de l'IHÉS
PY - 1970
PB - Institut des Hautes Études Scientifiques
VL - 39
SP - 5
EP - 173
LA - fre
UR - http://eudml.org/doc/103910
ER -

References

top
  1. [1] F. BRUHAT, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France, 84 (1956), 97-205. Zbl0074.10303MR18,907i
  2. [2] J. CERF, Topologie de certains espaces de plongements, Bull. Soc. Math. France, 89 (1961), 227-380. Zbl0101.16001MR25 #3543
  3. [3] J. CERF, Sur les difféomorphismes de la sphère de dimension trois, Lecture Notes in Math., 53, Springer, 1968. Zbl0164.24502MR37 #4824
  4. [4] J. CERF, C. R. Congrès Int. Math., Moscou, 1966, 429-437. 
  5. [5] J. CERF et A. GRAMAIN, Le théorème du h-cobordisme, Paris, Ecole Normale Supérieure, 1968 (multigraphié). 
  6. [6] A. CHENCINER et F. LAUDENBACH, Théorie de Smale à 1 paramètre dans le cas non simplement connexe, C. R. Acad. Sc. (Paris), série A, 270 (1970), 176 et 307. Zbl0185.27404
  7. [7] J. F. P. HUDSON, Concordance and isotopy, Bull. Amer. Math. Soc., 72 (1966), 534-535. Zbl0147.23603MR33 #1857
  8. [8] J. F. P. HUDSON, Piecewise linear topology, Benjamin, 1969. Zbl0189.54507MR40 #2094
  9. [9] J. MATHER, Stability of C∞ mappings : I. The Division theorem, Ann. of Math., 87 (1968), 89-104. Zbl0159.24902MR38 #726
  10. J. MATHER, II. Infinitesimal stability implies stability, Ann. of Math., 89 (1969), 254-291. Zbl0177.26002MR41 #4582
  11. J. MATHER, III. Finitely determined map-germs, Publ. Math. I.H.E.S., 35 (1968). Zbl0159.25001
  12. J. MATHER, IV. Classification of stable germs by R-algebras, à paraître aux Publ. Math. I.H.E.S. Zbl0202.55102
  13. [10] J. MILNOR, Lectures on the h-cobordism theorem, Princeton, Math. Notes (1965). Zbl0161.20302MR32 #8352
  14. [11] J. MILNOR, Notes on algebraic K-theory, Princeton, 1968 (multigraphié). 
  15. [12] C. MORLET, Plongements et automorphismes de variétés, Paris, Collège de France, 1969 (multigraphié). 
  16. [13] S. P. NOVIKOV, Homotopy properties of the group of diffeomorphisms of the sphere, Dokl. Akad. Nauk SSSR, 148 (1963), 32-35. Zbl0139.41201MR26 #1901
  17. [14] Séminaire H. Cartan, 9e année (1956-1957), Quelques questions de topologie (multigraphié). 
  18. [15] L. SIEBENMANN, Peripheral invariants for pseudo-isotopies, Notices Amer. Math. Soc., 14 (1967), 852. 
  19. [16] L. SIEBENMANN, Torsion invariants for pseudo-isotopies on closed manifolds, Notices Amer. Math. Soc., 14 (1967), 942. 
  20. [17] J.-C. TOUGERON, Stabilité des applications différentiables (d'après J. Mather), Séminaire Bourbaki, 336 (1967) (multigraphié). Zbl0209.54901

Citations in EuDML Documents

top
  1. Gaiane Panina, Alena Zhukova, Morse index of a cyclic polygon
  2. François Laudenbach, Submersions sur le cercle
  3. François Laudenbach, A proof of Reidemeister-Singer’s theorem by Cerf’s methods
  4. Allen E. Hatcher, Parametrized h -cobordism theory
  5. Jean-Louis Loday, Homotopie des espaces de concordances
  6. Andrei Vladimirovich Pazhitnov, On the Novikov complex for rational Morse forms
  7. Bernard Perron, Pseudo-isotopies de plongements en codimension 2
  8. Jean Cerf, Suppression des singularités de codimension plus grande que 1 dans les familles de fonctions différentiables réelles
  9. Francis Sergeraert, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications
  10. Alain Chenciner, François Laudenbach, Contribution à une théorie de Smale à un paramètre dans le cas non simplement connexe

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.